# SDR QMLA2018090718100

- Difficulty date: September 7, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N106VU
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7996
- Aircraft time: 914 hours, 3,744 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 4,509 hours, 6,983 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: HZ0000154000
- Condition: Broken
- Location: Pilot Door
- Component: Door, Urocop
- Component part number: 704A41610107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW JETTISON HANDLE COVER WAS BROKEN. FOUND ON POST FLIGHT. THE MECHANIC REPLACED JETTISON DOOR HANDLE COVER. THE AIRCRAFT WAS RETURNED TO SERVICE.
